Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 78, NWS Raleigh, NC

May 25, 20174 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 25, 2017, 5:35 PM EDT for 4 counties in North Carolina. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2017, 5:35 PM EDT (21:35 UTC)
Expired
May 25, 2017, 5:56 PM EDT
In force
21 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Durham County, NC, Franklin County, NC, Granville County, NC, Vance County, NC

The radar

The Raleigh/Durham radar (KRAX), 51 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:45 PM EDTHAIL 13 Ene Butner, NCQUARTER SIZE HAIL WAS REPORTED NEAR I-85 AND NC HIGHWAY 56.
May 25, 5:49 PM EDTHAIL 0.25Stem, NCHAIL OCCURRING ON BROGDEN RD NEAR STEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

789 
WUUS52 KRAH 252135
SVRRAH
NCC063-069-077-181-252230-
/O.NEW.KRAH.SV.W.0078.170525T2135Z-170525T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
535 PM EDT THU MAY 25 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Vance County in central North Carolina...
  Southern Granville County in central North Carolina...
  Northeastern Durham County in central North Carolina...
  Northwestern Franklin County in central North Carolina...

* Until 630 PM EDT

* At 535 PM EDT, a severe thunderstorm was located near Butner, or 7
  miles west of Creedmoor, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Creedmoor, Butner, Franklinton, Kittrell, Youngsville, Stem, Lake
  Michie, Lake Butner, Bahama and Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3626 7830 3598 7835 3600 7850 3608 7869
      3607 7875 3604 7875 3607 7892 3623 7890
TIME...MOT...LOC 2135Z 275DEG 24KT 3615 7882 

HAIL...1.00IN
WIND...60MPH
 
$$

77
3 follow-up statements
263 
WWUS52 KRAH 252142
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
542 PM EDT THU MAY 25 2017

NCC063-252152-
/O.CAN.KRAH.SV.W.0078.000000T0000Z-170525T2230Z/
Durham NC-
542 PM EDT THU MAY 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DURHAM COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Durham County. Therefore, the warning has been cancelled.

LAT...LON 3626 7830 3598 7835 3600 7848 3608 7869
      3607 7875 3612 7881 3614 7881 3614 7880
      3615 7881 3621 7880 3623 7876
TIME...MOT...LOC 2142Z 274DEG 27KT 3616 7874 

$$

NCC069-077-181-252230-
/O.CON.KRAH.SV.W.0078.000000T0000Z-170525T2230Z/
Vance NC-Granville NC-Franklin NC-
542 PM EDT THU MAY 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN VANCE...SOUTHERN GRANVILLE AND NORTHWESTERN FRANKLIN
COUNTIES...

At 542 PM EDT, a severe thunderstorm was located over Butner, or near
Creedmoor, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Creedmoor, Butner, Franklinton, Kittrell, Youngsville, Stem and Lake
Butner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3626 7830 3598 7835 3600 7848 3608 7869
      3607 7875 3612 7881 3614 7881 3614 7880
      3615 7881 3621 7880 3623 7876
TIME...MOT...LOC 2142Z 274DEG 27KT 3616 7874 

HAIL...1.00IN
WIND...60MPH
 
$$

77
845 
WWUS52 KRAH 252149
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
549 PM EDT THU MAY 25 2017

NCC069-077-181-252230-
/O.CON.KRAH.SV.W.0078.000000T0000Z-170525T2230Z/
Vance NC-Granville NC-Franklin NC-
549 PM EDT THU MAY 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN VANCE...SOUTHEASTERN GRANVILLE AND NORTHWESTERN FRANKLIN
COUNTIES...

At 549 PM EDT, a severe thunderstorm was located near Creedmoor,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Creedmoor, Franklinton, Kittrell, Youngsville and Stem. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3626 7830 3598 7835 3600 7848 3608 7869
      3610 7872 3622 7872
TIME...MOT...LOC 2149Z 273DEG 26KT 3616 7865 

HAIL...1.00IN
WIND...60MPH
 
$$

77
216 
WWUS52 KRAH 252156
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
556 PM EDT THU MAY 25 2017

NCC069-077-181-252206-
/O.CAN.KRAH.SV.W.0078.000000T0000Z-170525T2230Z/
Vance NC-Granville NC-Franklin NC-
556 PM EDT THU MAY 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VANCE...SOUTHEASTERN
GRANVILLE AND NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3626 7830 3598 7835 3600 7848 3608 7869
      3610 7872 3622 7872
TIME...MOT...LOC 2152Z 275DEG 24KT 3616 7859 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:38 PM EDT, 57 minutes earlier.

Area forecast discussion, May 25, 4:38 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
438 PM EDT Thu May 25 2017

.SYNOPSIS...
An upper level trough will move off the mid-Atlantic coast this
evening. Weak high pressure will build into the Southeast on
Friday and Friday night. A warm front will develop across the
Appalachians and extend into North Carolina and Virginia
through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 110 PM Thursday...

A mid-upper low over western Appalachians is pivoting east southeast
this afternoon.  Cold air aloft associated with the upper low
combined with solar heating is supporting convection in central
North Carolina with small hail. Isolated stronger cells have the
potential to produce up to 1 inch diameter hail.

There will be a related conditional threat of severe hail,
particularly east of U.S. Hwy 1, where both instability and SSWly
mid level flow/bulk shear will be relatively maximized in a brief
window from 17Z-21Z. Strong to damaging straight line winds, driven
by both the background mid level flow and sub-cloud
evaporational/diabatic cooling, may also result.

After about 21Z, the passage of the trough axis will cause the mid
level flow to weaken and veer and consequently mitigate an earlier
severe threat, while small hail will remain possible through early
evening.

Lastly, mixed character precipitation (Ie. a stratiform shield of
light rain with some convective elements) will likely pivot across
the nrn piedmont as the parent mid level moist axis swings around
the base and wrn side of the upper trough; and this may result in a
few sprinkles there this evening, until the moist axis lifts away
after 03Z.

Lows tonight in the 50s, with a light but steady Swly breeze in the
MSL pressure gradient between sub-1000 mb low pressure that will be
lifting away from the Middle Atlantic coast, and incoming 1015 mb
high pressure from the nrn GOM and Gulf coast.  Ridging and drier
airmass on Friday will support clear to scattered clouds with max
temperatures 80 to 85.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 430 PM Thursday...

The mid and upper level low over new England at the start of the
period will depart as the upper level flow over the mid-Atlantic
becomes more westerly Friday night as an upper level ridge
develops across the northern Gulf of Mexico. Increasing mid and
and high level moisture will result in some high cloudiness.
Lows will range in the lower to mid 60s.

A general westerly to west-northwesterly flow aloft is expected
for Saturday and Saturday night across the mid-Atlantic. A good
warm advection pattern will develop across the deep south and
Southeast. This will result in the development of a warm front
that extends from the southern Appalachians into the VA and NC
and subsequent scattered convection. The best chance of
thunderstorms will be across the northeast half of the CWA,
primarily Saturday afternoon and evening. It will be noticeably
warmer and a bit more humid with highs in the mid 80s to lower
90s across the southeast. Lows will range in the mid 60s to near
70.
&&

.LONG TERM /Sunday through Thursday/...
As of 430 PM Thursday...

A ridge aloft across the northern Gulf of Mexico will shift east
and off the Southeast coast by Wednesday and Thursday. A mid and
upper level closed low over central Canada will slowly move
southeast into the Great Lakes region by the middle of the week
with a trough axis pushing east toward the coast. A weak cold
front will approach the region late Sunday and drop into the
region on Monday supporting scattered, mainly afternoon or
evening convection. It will be muggy with highs will range in
the mid 80s to near 80 both days with lows in mid 60s to lower
70s.

Another cold front will approach the region on Tuesday, move
across the region on Wednesday and linger around the area on
Thursday. This should result in a trend toward slightly cooler
and less humid conditions as we head toward the middle of the
work week. Scattered storms expected on Tuesday afternoon and
evening will lead to drier conditions on Wednesday and perhaps
Thursday too. Highs will range in the lower to mid 80s with lows
in the 60s. &&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 110 PM Thursday...

Convection continues to intensify at 17Z from Albemarle to Chapel
Hill to Roxboro.  Isolated hail up to 1 inch diameter with stronger
cells. Convective cells moving east northeast at 25 knots and will
pass through RDU vicinity 1745-1830Z. Afternoon solar heating will
support additional convection mainly northern half of area as an
upper level trough and associated very cold temperatures aloft pivot
northeastward across the forecast area.

Outlook: At least a couple of clusters of showers and storms, some
strong to severe, and with gusty outflow winds surging well away
from them, will return to portions of central and/or northern NC for
Sat afternoon through Sunday. The approach and stall of a couple of
cold fronts east of the Appalachians may result in a band of MVFR
ceilings over central NC Mon night, and also a small chance of
diurnal convection both Mon and Tue.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...BLAES
NEAR TERM...JF
SHORT TERM...BLAES
LONG TERM...BLAES
AVIATION...JF
Hazardous weather outlook, May 25, 3:41 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
341 PM EDT Thu May 25 2017

NCZ007>011-023>028-040>043-075>078-085-086-088-089-261945-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-
Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
341 PM EDT Thu May 25 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

While small hail will accompany any scattered thunderstorm this
afternoon, the most intense storms will be capable of producing hail
up to the size of golf balls and perhaps a few strong to damaging
wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed mainly for hail reports
through sunset.

NCZ021-022-038-039-073-074-083-084-261945-
Forsyth-Guilford-Davidson-Randolph-Stanly-Montgomery-Anson-Richmond-
341 PM EDT Thu May 25 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

While small hail will accompany any scattered thunderstorm this
afternoon, the most intense storms will be capable of producing hail
up to the size of quarters and perhaps a few strong to damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed mainly for hail reports
through sunset.

In the hours before

Local storm report, May 25, 4:30 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 PM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 W SPRING HOPE         35.95N 78.16W
05/25/2017  E1.25 INCH       NASH               NC   AMATEUR RADIO

            QUARTER TO HALF DOLLAR SIZE HAIL WAS
            REPORTED ALONG HAYES ROAD NEAR SEVEN PATHS
            ROAD BETWEEN 340 - 355 PM. THE DURATION OF
            THE HAIL EVENT WAS 15 MINUTES.

&&

BSD
Special weather statement, May 25, 4:37 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
437 PM EDT THU MAY 25 2017

NCZ027-028-043-252130-
Edgecombe NC-Nash NC-Wilson NC-
437 PM EDT THU MAY 25 2017

...A ragged line of strong showers and thunderstorm will affect
portions of central Edgecombe... southern Nash and northern Wilson
Counties Until 530 PM EDT...

At 434 PM EDT, showers and strong thunderstorms stretched from just
west of Tarboro west across Sharpsburg and Bailey, moving east at
30 mph.

Half inch hail and wind gusts up to 40 mph are expected with
stronger storms. Brief torrential rain will also cause reduced
visiblity and the potential for hydroplaning. Evening commuters
should slow down and drive cautiously.

Locations impacted include...
Rocky Mount, Tarboro, Wilson, Elm City, Bailey, Princeville,
Sharpsburg, Pinetops, Conetoe and Sims.

LAT...LON 3588 7734 3587 7735 3583 7735 3583 7739
      3582 7742 3571 7815 3585 7820 3601 7741
      3600 7741 3590 7734
TIME...MOT...LOC 2034Z 254DEG 52KT 3586 7772

13
Special weather statement, May 25, 4:38 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT THU MAY 25 2017

NCZ007>010-252130-
Vance NC-Person NC-Warren NC-Granville NC-
438 PM EDT THU MAY 25 2017

...A line of strong thunderstorms will affect portions of northern
Vance...northern Person...northern Warren and northern Granville
Counties Until 530 PM EDT...

At 437 PM EDT, Doppler radar was tracking A line of strong
thunderstorms along a line extending from near Semora to 6 miles
south of Boydton. Movement was east at 30 mph.

Dime size hail and wind gusts up to 45 mph will be possible with
these storms.

Locations impacted include...
Norlina, Concord, Stovall, Macon, Mayo Reservoir, Steele Creek Marina
& Campground, Kerr Lake, Wise, Lake Gaston and Southpointe And
Morningstar Marinas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3649 7790 3644 7792 3642 7808 3643 7864
      3646 7907 3649 7914 3654 7914 3654 7791
TIME...MOT...LOC 2037Z 273DEG 26KT 3655 7914 3657 7840

77
Special weather statement, May 25, 4:45 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
445 PM EDT THU MAY 25 2017

NCZ007-008-024-025-252130-
Durham NC-Person NC-Granville NC-Orange NC-
445 PM EDT THU MAY 25 2017

...A strong thunderstorm will affect portions of northwestern
Durham...southern Person...southwestern Granville and northern Orange
Counties Until 530 PM EDT...

At 444 PM EDT, Doppler radar was tracking A strong thunderstorm over
Prospect Hill, moving east at 35 mph.

Dime size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Oxford, Creedmoor, Butner, Rougemont, Stem, Carr, Lake Michie,
Bahama, Schley and Bushy Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3633 7857 3609 7859 3617 7926 3624 7926
      3624 7915 3635 7915
TIME...MOT...LOC 2044Z 277DEG 32KT 3626 7918

77
Local storm report, May 25, 5:18 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
518 PM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SHARPSBURG              35.86N 77.83W
05/25/2017  E1.00 INCH       NASH               NC   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED ALONG US
            HIGHWAY 301 NEAR SHARPE ROAD.

&&

BSD
Special weather statement, May 25, 5:33 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
533 PM EDT THU MAY 25 2017

NCZ008-009-025-026-252215-
Franklin NC-Vance NC-Durham NC-Granville NC-
533 PM EDT THU MAY 25 2017

...A strong thunderstorm will affect portions of northwestern
Franklin...southwestern Vance...northeastern Durham and southern
Granville Counties Until 615 PM EDT...

At 533 PM EDT, Doppler radar was tracking A strong thunderstorm near
Butner, or 8 miles northwest of Creedmoor, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Henderson, Creedmoor, Butner, Franklinton, Kittrell, Stem, Lake
Michie, Lake Butner, Gillburg and Bahama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3602 7835 3605 7863 3608 7869 3607 7875
      3606 7875 3608 7891 3624 7890 3624 7880
      3627 7880 3630 7834
TIME...MOT...LOC 2133Z 273DEG 22KT 3617 7882

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:46 AM EDTSpecial Weather StatementRAHSampson29 min
May 25, 1:03 AM EDTSpecial Weather StatementRAHAnson57 min
May 25, 1:36 AM EDTSpecial Weather StatementRAHAlamance24 min
May 25, 1:45 AM EDTSpecial Weather StatementRAHAnson, Richmond30 min
May 25, 1:48 AM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond42 min
May 25, 2:17 AM EDTSpecial Weather StatementRAHMoore, Richmond28 min
May 25, 2:36 AM EDTSpecial Weather StatementRAHChatham, Lee24 min
May 25, 3:17 AM EDTSpecial Weather StatementRAHCumberland, Durham, Granville, Harnett, Wake28 min
May 25, 10:52 AM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph68 min
May 25, 12:10 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange, Person80 min
May 25, 12:38 PM EDTSpecial Weather StatementRAHRandolph67 min
May 25, 12:50 PM EDTSevere Thunderstorm WarningRAHDurham, Orange, Person40 min
May 25, 1:41 PM EDTSpecial Weather StatementRAHMontgomery, Moore, Randolph, Stanly79 min
May 25, 1:53 PM EDTSpecial Weather StatementRAHDurham, Granville, Vance67 min
May 25, 2:26 PM EDTSpecial Weather StatementRAHFranklin, Halifax, Harnett, Johnston, Nash64 min
May 25, 2:44 PM EDTSpecial Weather StatementRAHChatham, Lee, Moore46 min
May 25, 3:14 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson61 min
May 25, 3:28 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash47 min
May 25, 4:06 PM EDTSevere Thunderstorm WarningRAHWilson24 min
May 25, 4:15 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash45 min
May 25, 4:37 PM EDTSpecial Weather StatementRAHEdgecombe53 min
May 25, 4:38 PM EDTSpecial Weather StatementRAHVance52 min
May 25, 4:42 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson37 min
May 25, 4:45 PM EDTSpecial Weather StatementRAHGranville45 min
May 25, 5:33 PM EDTSpecial Weather StatementRAHGranville42 min
May 25, 5:37 PM EDTSpecial Weather StatementRAHHalifax, Vance, Warren68 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.